RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1976, Volume 26, Number 1, Pages 109–116 (Mi tmf3173)  

This article is cited in 3 scientific papers (total in 3 papers)

Exactly solvable model for order-disorder ferroelectrics

A. M. Kurbatov, V. N. Plechko


Abstract: A model of order-disorder ferroelectrics is considered with allowance for the interaction of the proton subsystem with long-wave phonon vibrations; in the thermodynamic limit it admits an exact solution.

Full text: PDF file (797 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1976, 26:1, 70–75

Received: 13.11.1974

Citation: A. M. Kurbatov, V. N. Plechko, “Exactly solvable model for order-disorder ferroelectrics”, TMF, 26:1 (1976), 109–116; Theoret. and Math. Phys., 26:1 (1976), 70–75

Citation in format AMSBIB
\Bibitem{KurPle76}
\by A.~M.~Kurbatov, V.~N.~Plechko
\paper Exactly solvable model for order-disorder ferroelectrics
\jour TMF
\yr 1976
\vol 26
\issue 1
\pages 109--116
\mathnet{http://mi.mathnet.ru/tmf3173}
\transl
\jour Theoret. and Math. Phys.
\yr 1976
\vol 26
\issue 1
\pages 70--75
\crossref{https://doi.org/10.1007/BF01038258}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3173
  • http://mi.mathnet.ru/eng/tmf/v26/i1/p109

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. N. Bogolyubov (Jr.), V. I. Vozyakov, V. N. Plechko, “Many-boson averages for model systems of the Dicke type”, Theoret. and Math. Phys., 44:3 (1980), 798–805  mathnet  crossref  mathscinet  isi
    2. N. N. Bogolyubov (Jr.), I. G. Brankov, V. A. Zagrebnov, A. M. Kurbatov, N. S. Tonchev, “Some classes of exactly soluble models of problems in quantum statistical mechanics: the method of the approximating Hamiltonian”, Russian Math. Surveys, 39:6 (1984), 1–50  mathnet  crossref  mathscinet  adsnasa  isi
    3. Teunis C. Dorlas, Wolodymyr I. Skrypnik, “Three Order Parameters in Quantum XZ Spin-Oscillator Models with Gibbsian Ground States”, SIGMA, 4 (2008), 007, 14 pp.  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:164
    Full text:53
    References:15
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019